# SDR HALA0100314

- Difficulty date: December 14, 2001
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Damaged
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - ETOPS SIGNIFICENT SYSTEM, PER EO 28-01-03-71 LT AUX TANK BOOST PUMP CONDUIT OUTER SLEEVE HAS A HOLE APPROX 14 INCHES FROM TERMINAL END.  REPLACED LEFT OVERRIDE AUX PUMP CONDUIT OUTER SLEEVE PER EO 28-01-03-71 REV A.  (M)
